Friday, March 20, 2009

a Friday with Dada

I was out of the office today. Husband and I had to accompany his Dad at the UST for his medical check up. I was not supposed to come with them, but for some reason, I did.

Well, the check up went fine. Dada (my dad-in-law) was advised not to take one of his maintenance medicines anymore (it's not really a maintenance med then ^_^), but the other one (amlodipine) was said to be taken once daily for the rest of his life. Knowing that Dada is a bit of a hard patient, we immediately informed Mimi (my mom-in-law) of the doctor's advise. I think Dada has this habit of taking his meds if he thinks that's what makes him feel better, even if he doesn't need it.

On another note, there's this funny scene while Dada was having his check up. Husband went with him inside the clinic while I waited outside playing solitaire on my phone. I told Husband to come with Dada inside just so he'd also know what instructions would be given to Dada that we need to be aware of. And I didn't come with them because, well, three's a crowd. :) According to Dada, while his (male) doctor was talking to him, the doctor was looking at Husband, that the doctor even noticed the bits and pieces of tissue on husband's forehead... even bid Husband goodbye saying "nice meeting you, Lorenz." Hhhhmmm... is the doctor gay? *lol* No, I think he was just being nice! :)

Anyway, you guys enjoy your weekend! I'll catch you again soon.


take care,


4 comments:

Agnes said...

Who knows!

I love your signature, Jacqueline -- it looks great!

Have a great weekend :-)

Angeli said...

bakit naman may tissue sa noo ni lorenz. hahahhah

jacqueline said...

Thanks, Agnes. :) Hope you're enjoying your weekend too. :)

A, may tissue, kasi walang panyo, tissue ginamit pamunas ng pawis. I didn't notice na may naiwan pang tissue sa left side, yung nasa right natanggal ko na. :)

Heather said...

My grandpa is the same way about taking his medicine. We have to tell my grandma what he's supposed to be taking or he tries to get out of taking them. LOL